# SDR YENA20140518096

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 22,822 hours, 7,824 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 90241570403
- Part serial: 0532283
- Condition: Failed
- Location: Cabin Pressure
- Part time: 10,890 hours, 3,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO CABIN PRESSURE SAFETY VALVE OPEN.  COMPLIED WITH ECAM & QRH DELTA P PEAKED 8.2, CABIN PERSSURE PEAKED AT 10200.  INITIATED EMERGENCY DESCENT AT 10000 CABIN ALTITUDE REMAINED AT -450 TO SEA LEVEL CABIN V/S FLUCTUATES BETWEEN -1000FT/MIN TO +1400FT/MIN.  PERFORMED FIM TASK 21-31-00-810 FOR SAFETY VALVE, OPS CHECK VALVES OPERATE NORMALLY.  R & R CPC1 FOR ERRATIC CABIN ALTITUDE/PRESSURES IAW AMM 21-31-52.  OPS CHECK  OK PRESSURIZED ACFT SYS IAW AMM 21-31-00-710,  NO FAULTS NOTED.  THE CREW REPORTED CAB PR SAFETY VALVE OPEN ECAM MSG.  DP REACHED 8.0 CABIN ALTITUDE PEAKED AT 8000 FT AT FL 370 D P WAS 7.9 CABIN ALTITUDE WAS 7700 FT TROUBLESHOT IAW TSM 21-31-00-810-808A REPLACED SAFETY VALVES 6HL AND 7HL IAW AMM 21-31-52.  OPS CHECKED GOOD.
